Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 671643, 6 pages
http://dx.doi.org/10.1155/2009/671643
Research Article

Monotonic Limit Properties for Solutions of BSDEs with Continuous Coefficients

College of Sciences, China University of Mining & Technology, Xuzhou, Jiangsu 221008, China

Received 7 August 2009; Accepted 30 December 2009

Academic Editor: Andrew Rosalsky

Copyright © 2009 ShengJun Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. É. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems & Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S.J. Fan, Z.W. Wu, and K. Y. Zhu, “Continuous dependence properties on solutions of backward stochastic differential equation,” Journal of Applied Mathematics & Computing, vol. 24, no. 1-2, pp. 427–435, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. R. Mao, “Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients,” Stochastic Processes and Their Applications, vol. 58, no. 2, pp. 281–292, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. P. Lepeltier and J. San Martin, “Backward stochastic differential equations with continuous coefficient,” Statistics & Probability Letters, vol. 32, no. 4, pp. 425–430, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Liu and J. G. Ren, “Comparison theorem for solutions of backward stochastic differential equations with continuous coefficient,” Statistics & Probability Letters, vol. 56, no. 1, pp. 93–100, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. J. Fan, “An almost surely continuous property on solutions of a backward stochastic differential equation,” Journal of Xuzhou Normal University. Natural Science Edition, vol. 23, no. 1, pp. 27–30, 2005 (Chinese). View at Google Scholar · View at MathSciNet